# SDR P5CA2015061400049

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 57,041 hours, 9,271 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AN EICAS MESSAGE HYD QTY LOW1, COMPLETED CHECK LIST. LATER SYS1 QTY WENT TO ZERO.  EICAS MESSAGE HYD SYS PRESS 1, COMPLETED CHECK LIST. LATER HAD AN EICAS MESSAGE HYD SYS 1 OVERHEAT, COMPLETED CHECK LIST.  FOUND HYD LEAK FROM RT MLG WW TRUCK POSITION ACTUATOR FUSE.  RIGHT O-RING AND BACK UP RING OF POSITION ACT FUSE. THEN NR 1 HYD SYS LEAK CHECK OK IAW AMM 32-13-24-501.
